International Journal of Mathematics and Mathematical Sciences
Volume 30 (2002), Issue 9, Pages 511-514
Some theorems of random operator equations
1Research Center for Applied Mathematics and Institute for Information
and System Science, Xi'an Jiaotong University, Xi'an 710049, China
2Institute of Mathematics, Nanchang University, Nanchang 330029, China
Received 17 January 2002
Copyright © 2002 Zhu Chuanxi and Xu Zongben. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We investigate a class of random operator equations, generalize a famous theorem, and obtain some new results.